ADDICTION: SUBSTANCE ABUSE
COMMUNITY
Hydrocodone/Acetaminophen Overdose at over 72 hours...
Avatar_m_tn
by minder21, Sep 30, 2011
Okay so heres the breakdown:

Sunday night I bought a bunch of hydrocodone 7.5/Acetaminophen 650-- 30 of em. I went through most in the following days

5 pills/2600 mg  (Sunday)

7.5 pills 14 hours later 4875 mg   (Mon)

6 pills 23 hours later 3900 mg   (Tues) (with attempe\ted CWE which I dont believe worked correctly)

5 more pills 8 hours later 3250 mg  (Tuesday night at 7 pm, no CWE)




Its been approx 80 hours since my last dose and I was reading online that 72-96 hours is where liver failure occurs from acetaminophen overdose.... I havent had any serious symptoms yet-- I didnt have any vomitting/nausea within 24 hours of any doses, however had slight abdominal pain that almost felt like it was the more squishy material connected to my ribs themselves kinda right below of my sternum. The pain came and went and didnt worsen much but seems to become more persistent. My head is starting to ache a little bit now and I have pressure in my lower abdomen that feels like just gas...

I guess my question is; at this point in time am I in the clear or in the highest danger zone? If I went to the ER at this point would they even be able to do anything for me?

No lectures please, I know I'm a drug addict-- thanks.
Related Discussions
Member Comments (37)
Avatar_m_tn
by minder21, Sep 30, 2011
Oh also I am a 135 pound male, 26 years old, and I regularly take subutex/suboxone which is prescribed to me... I take about 5 mg a day in 2 doses.
Avatar_m_tn
by minder21, Sep 30, 2011
if you're wondering why/how I could take the hydrocodone with the subs well... I didn't--- For those two days I took only the hydrocodone and .5 mg xanax
Avatar_f_tn
by sandstone27, Oct 01, 2011
Hello and Welcome!  
Yes that's alot of acetaminophnen intake.  We're not here to judge you or lecture you, just to help you if we can.  

It looks like you picked a really slow time to post - and unfortunately I don't have a good answer for you.  I would wait around a bit and see if someone else with experience in this area comes online and is able to give you some good advice.  I'm glad you posted though, and if you start feeling like something is really wrong, don't second guess yourself, get some urgent care!

Keep posting so we know how you're doing.

Well wishes to you...

Sandy :)
1235186_tn?1339127464
by atthebeach, Oct 01, 2011
i am not sure if you are in the clear or not. there is an antidote  the er can give you. i dont know if it is too late or not.
please call the poison control they will beable to answer your question.

National Poison Control Center at 1-800-222-1222.

please call and then let us know what they say.
are you ready to quit? you arent taking the subs right and will have withdrawals from them also.
we can help you with a detox. you should seek counseling.
praying for you
debbie
Avatar_m_tn
by minder21, Oct 01, 2011
I am not ready to quit. I know there is an antidote but-- my understanding is that at this point the NAPQI metabolite has reached or is near reaching its maximum -- I have no health insurance as of 4 days ago so I really cant afford a trip to the ER. I asked my mother about it (shes a former nurse and pharm tech) and she said I would be fine but I dunno. That being said I've had friends who've swallowed 20 hydrocodone in under 3 hours and been perfectly fine....

Right now I'm sorta freaking myself out I think and I am very thankful for the concern-- and to debbie-- no- I'm not ready to quit. I mean I've been trying for 6 years on and off shooting heroin and popping other opiates etc. and right now is actually the best I've been doing in a while. It would be funny, in a sort of morbid way, if it wasnt an acute overdose of street drugs that did me in, but rather this. Ha.

Anyway I'm thinking about calling poison control but will they automatically call 911? If an ambulance shows up here my father will assume I'm on dope and kick me out and I have no ride of my own.... also, as I said before... I just cant afford it. I should have just moved to Canada like I threatened to do a long  time ago...
1807089_tn?1316739036
by badkitty40, Oct 01, 2011
please break it down better for me ...how many have you taken in one day and if your last doses were Tuesdaty night anfd today is friday? I am just not understanding....how long have you been using? and have you not used since tuesday?
1235186_tn?1339127464
by atthebeach, Oct 01, 2011
the poison control is supposed to be confidential.
Poison Control
The National Poison Control Center (1-800-222-1222) can be called from anywhere in the United States. This national hotline number will let you talk to experts in poisoning. They will give you further instructions.

This is a free and confidential service. All local poison control centers in the United States use this national number. You should call if you have any questions about poisoning or poison prevention. It does NOT need to be an emergency. You can call for any reason, 24 hours a day, 7 days a week.

See: Poison control center - emergency number
.
1235186_tn?1339127464
by atthebeach, Oct 01, 2011
not a lecture just some thoughts.
you dont want to quit-- but have been trying to quit for 6 yrs?
you are doing better now?
what means did you use to try to quit? on your own? a detox? rehab?
do you go to counseling or a support group?
with the sub program you should be receiving counseling. the subs are supposed to help stabilize you and work a recovery program.
you stopped taking the subs?
why you wanted to get high?
1235186_tn?1339127464
by atthebeach, Oct 01, 2011
i live in new jersey and know a free rehab if you want to go.